HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.21 (2008) >

 
Title :CONVERGENCE RATES OF EQUI-UNIFORM APPROXIMATION PROCESSES OF INTEGRAL OPERATORS IN BANACH SPACES
Authors :Nishishiraho, Toshihiko
Authors alternative :西白保, 敏彦
Issue Date :30-Dec-2008
Abstract :We establish quantitative pointwise estimates of the rate of convergence of equi-uniform approximation processes of integral operators in Banach spaces in terms of the modulus of continuity of functions to be approximated and higher order absolute moments of approximate kernels with respect to certain test systems of approximating functions. Furthermore, applications are presented for various equi-uniform summation processes, interpolation type operators, convolution type operators, and several concrete examples of approximating operators are also provided.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Science, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/9547
Citation :Ryukyu mathematical journal Vol.21 p.23 -56
Appears in Collections:Vol.21 (2008)

Files in This Item:

File Description SizeFormat
No21p023.pdf2293KbAdobe PDFView/Open